# SDR PCAA9500256

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sig Cond Unit
- Part number: 311836502
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,064 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - UPON CLIMB-OUT, NR 1 ENGINE EXPERIENCED AN UNSCHEDULED FEATHERING OF THE PROPELLER.  MAXIMUM ENGINE TORQUE APPROXIMATELY 109 PERCENT FOR 5 SECONDS.  CREW SHUT DOWN NR 1 ENGINE AND RETURNED TO THE FIELD.  REMOVED AND REPLACED NR 1 TSCU AND NR 1 ECU.  CLEANED AND INSPECTED CANNON PLUGS.  GROUND RUN CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  REFERENCE: OPERATOR CONTROL 96ZZZX215.  AIRCRAFT TOTAL CYCLES, 3,524.  (X)
